Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
legislatorgov

Post-Accutane - Vision

Recommended Posts

Hey everyone,

Im off accutane, and realised..WOW my vision has gotten A LOT WORSE! whats up with that? Does it come back or anyhting? My hair is slowly starting to be thicker and the hairline is coming back closer..did anyone have this problem as well? Also, I notice that my sleeping has been really [email protected]#@!ed up when I was on Accutane...and my face is sitll red though..comments!

Share this post


Link to post
Share on other sites

Yeah my vision is really weird.. im in my 12th week of accutane... but yeah, my mom was worried that i may become "blind" so i have an eye doc. appointment soon.... hoping everythings ok and i dont have to stop, but yeah im noticing a difference in my vision... just a tad though-- people dont get too worked up about this. not trying to scare anyone.

<3- marlee

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×